|erectile dysfunction drugs
Sep 10, 2010
| Response from Dr. Henry
In many situations erectile dysfunction drugs like Viagra can be used with protease inhibitors but caution is needed (start at lowest dose and carefully titrate upwards) since the protease inhibitor can result in very high levels of the erectile dysfunction drugs with serious side effects and persistent erections than may need emergency treatment. Also, use of poppers/nitrate drugs need to be avoided due to potential for very serious side effects. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Erectile Dysfunction An Acute Symptom Of HIV?
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Sore On Penis After Foreplay Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Chancroid Symptoms
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.